# SDR 08FDEA00387

- Difficulty date: February 11, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FUSELAGE EXTERIOR SKIN HAS CRACK AT STA 520, STR 23L. 22.500" FWD FROM   STATIC PORT CENTER LINE.
